# SDR SIMA20120716001

- Difficulty date: July 16, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 24,333 hours, 21,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 114925103968
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4505, FLIGHT ATTENDANT CAME ONBOARD AND FOUND THE EMERGENCY LIGHTS ON.  THE BACK HALF OF THE FLOOR STRIP AND OVERWING EXITS DID NOT LIGHT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BOTH NR 3 AND 4 EMERGENCY BATTERY POWER SUPPLY.  OPS CHECKED GOOD AS PER AMM 33-50-04.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
